# SDR SWIA200211414

- Difficulty date: October 31, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 24,089 hours, 31,629 cycles
- Engine: Pwa PW118A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Contaminated
- Location: Flap Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT THAT WOULD NOT CLEAR AFTER TAKEOFF.  RETURNED TO SLC.  DEICE FLUID FOUND IN OUTBOARD FLAP ACTUATOR CONNECTOR PLUGS.  CLEANED CONNECTOR PLUGS.  OPS CHECK GOOD AT THIS TIME.
